# SDR FDEA201301040016

- Difficulty date: January 4, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,571 hours, 30,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE POPPED OUT OF BOX.  POSSIBLY DUE TO  ENROUTE TURBULENCE.  INSPECTED AND REINSTALLED DOOR SLIDE IAW AMM 25-60-015-2.  OK FOR SERVICE.
